# SDR QXEA9800832

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 3350 · Emergency Lighting
- Part: Pwr Supply
- Part number: 6104781
- Condition: Malfunction
- Location: Cabin
- Part time: 17,099 hours
- Component: Dhav, 82410191011
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD EMERGENCY TRACK LIGHTING OUT.  REPLACED EMERGENCY BATTERY POWER SUPPLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
